# SDR USAA920081897

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 61,410 hours, 27,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 449
- Condition: Defective
- Location: Emergency Lights
- Part time: 54,526 hours, 24,386 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4408275 FLT NR 232 PHX-LAS EMERGENCY LIGHT FORWARD LT EMERGENCY POWER SUPPLY UNIT INTERNAL LOADS FAULT.  MX R&R THE FORWARD EMERGENCY POWER SUPPLY UNIT PER AIRBUS MM 33-51-38.  OPS CHECK WAS GOOD.
